# SDR AALA202204253296

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737
- Aircraft serial: 44468
- Aircraft time: 3,168 hours, 1,286 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN / CLOSE / LOCK. ADJUSTED AND LUBRICATED DOOR PER AMM 52-50-00. OPERATIONAL CHECK GOOD.
